# SDR DALA14025289212

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, BS 1379  LONGERON 30, CORROSION ON FRAME,  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLLED FORMER SECTION IAW SRM 53-10-02.
